Volume 33, Number 6

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 6, 33 (2015).
 

Full Article
   
Regular Articles:
 
   
Qun Gu and Weiguo Gao
Inexat Two-Grid Methods for Eigenvalue Problems
J. Comp. Math., 33 (2015), pp. 557-575. Abstract

 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Yana Di, Jelena Popovic and Olof Runborg
An Adaptive Fast Interface Tracking Method
J. Comp. Math., 33 (2015), pp. 576-586
. Abstract

 

Full Article
     
Yuanling Niu, Chengjian Zhang and Kevin Burrage
Strong Predictor-Corrector Approximation for Stochastic Delay Differential Equations
J. Comp. Math., 33 (2015), pp. 587-605
. Abstract
 

Full Article
     
Carolina Domínguez, Gabriel N. Gatica and Salim Meddahi
A Posteriori Error Analysis of a Fully-Mixed Finite Element Method for a Two-Dimensional Fluid-Solid Interaction Problem
J. Comp. Math., 33 (2015), pp. 606-641
. Abstract
 

Full Article
     
Yuanpeng Zhu and Xuli Han
New Trigonometric Basis Possessing Exponential Shape Parameters
J. Comp. Math., 33 (2015), pp. 642-684
. Abstract
 

Full Article
     
[BACK TO MAIN PAGE]